MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS
Catalog Number 313.93
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Date of event is unknown.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reported the following event: it was reported that the medical device reprocessing staff identified a small dent in the hexagonal tip of a screwdriver head and another hexagonal screwdriver had a cracked head tip.Both items were no longer functional after testing with corresponding screw head recess.The two complained items were discarded.This event did not take place during surgery and there is no patient involvement.Concomitant devices reported: screw (part: unknown, lot: unknown, quantity: 1).This report is for a 4.0mm hexagonal screwdriver.This is report 1 of 2 for (b)(4).

Brand Name
4.0MM HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7537752
Report Number2939274-2018-52281
Device Sequence Number1898452
Product Code HXX
UDI-Device Identifier10886982188243
UDI-Public(01)10886982188243
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number313.93
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1